# SDR JJBA20210127026

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 36,221 hours, 23,987 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455501
- Part serial: 0447
- Condition: Inoperative
- Location: Mlg
- Part time: 886 hours, 837 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LG LEVER DISAGREE DURING LG RETRACTION (3 GREEN REMAINED THE ENTIRE TIME).  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE, EXT/RET OPERATIONS CHECK GOOD WITH NO DEFECTS NOTED.
